# SDR SWAA2018032820810

- Difficulty date: March 20, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Part number: 111A15124
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER SEAL ASSEMBLY CRACKED AT BS 663, BETWEEN LBL 15 TO LBL 25.  R & R THE SEAL ASSEMBLY IAW SRM & DWG.
